MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 3028 IPG; Stimulator, Hypoglossal Nerve, Implanted, Apnea

Inspire Medical Systems Inspire Model 3028 IPG; Stimulator, Hypoglossal Nerve, Implanted, Apnea
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Fluid Discharge (2686); Medical device site infection (4845)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented back to the physician with a continued infection at the chest incision site, and the ipg had eroded through the skin.Physician brought the patient into the operating room explanted the ipg and the sensing lead, removed a portion of the stimulation lead, and closed.Postoperative antibiotics were prescribed after the procedure was completed.
 
Event or Problem Description
Patient presented to the physician with an infection at the chest incision site, along with visible swelling, redness, and drainage at the site.Physician prescribed antibiotics.

Brand Name
Inspire Model 3028 IPG
Common Device Name
Stimulator, Hypoglossal Nerve, Implanted, Apnea
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
+1(763)205-7970
MDR Report Key50010131
Report Number3007666314-2026-01418
Device Sequence Number14937501
Product Code MNQ
UDI-Device Identifier10855728005915
UDI-Public10855728005915
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-014
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown